Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 7:36 AM CDT for 7 counties in Wisconsin. It was in force for 54 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 7:36 AM CDT (12:36 UTC)
- Expired
- Jul 11, 2011, 8:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dane County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:50 AM CDT | TSTM WND DMG | 1 S Fort Atkinson, WI | 1 FT DIAMETER HEALTHY TREE BRANCH FOUND ON GARAGE ROOF...TIME ESTIMATED FROM RADAR |
| Jul 11, 7:50 AM CDT | TSTM WND DMG | Salem, WI | ABOUT A DOZEN TREES DOWN ACROSS THE WESTERN HALF OF KENOSHA COUNTY. |
| Jul 11, 7:52 AM CDT | TSTM WND GST 47 | Burlington Airport, WI | VOICE DIAL GUST TO 41 KNOTS. KBUU |
| Jul 11, 8:02 AM CDT | TSTM WND DMG | 1 Sw Palmyra, WI | 30 FT MAPLE UPROOTED...ABOUT 3 FOOT DIAMETER...TIME ESTIMATED FROM RADAR |
| Jul 11, 8:02 AM CDT | TSTM WND GST 58 | S Whitewater, WI | |
| Jul 11, 8:07 AM CDT | TSTM WND GST 51 | Kenosha Airport, WI | KENW PEAK WIND 44 KNOTS. |
| Jul 11, 8:12 AM CDT | TSTM WND GST 54 | Nws Sullivan/Milwaukee, WI | SUSTAINED 42 MPH GUSTING 54 MPH. |
| Jul 11, 8:12 AM CDT | TSTM WND GST 55 | 3 Se Eagle, WI | SMALL BRANCHES DOWN. |
| Jul 11, 8:12 AM CDT | TSTM WND GST 60 | Kenosha, WI | |
| Jul 11, 8:12 AM CDT | TSTM WND GST 61 | Kenosha, WI | NUMEROUS SMALL BRANCHES DOWN 2 INCHES OR LESS IN DIAMETER. |
| Jul 11, 8:14 AM CDT | TSTM WND GST 45 | Racine Batten Airport, WI | KRAC PEAK WIND 39 KNOTS. |
| Jul 11, 8:30 AM CDT | TSTM WND DMG | 1 N Waukesha, WI | NUMEROUS 12 TO 18 INCH DIAMETER TREES DOWN ACROSS THE NORTHERN HALF OF THE CITY |
| Jul 11, 8:30 AM CDT | NON-TSTM WND DMG | Palmyra, WI | ROOF TORN OFF FROM HANGER AT THE AIRPORT AND MANY LARGE TREE LIMBS DOWN THROUGH OUT THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:30 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830
WUUS53 KMKX 111236
SVRMKX
WIC025-055-059-079-101-127-133-111330-
/O.NEW.KMKX.SV.W.0107.110711T1236Z-110711T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 AM CDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 830 AM CDT
* AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEERFIELD TO WHITEWATER TO 6 MILES NORTHWEST OF
ELKHORN TO WALWORTH...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE GENEVA...LAKE MILLS...JEFFERSON...EAST TROY...TWIN LAKES...
MUKWONAGO...CAMP LAKE...PADDOCK LAKE...WIND LAKE...UNION GROVE...
WALES...MUSKEGO...PLEASANT PRAIRIE...STURTEVANT...OKAUCHEE LAKE...
DELAFIELD...FRANKLIN...DOWNTOWN WAUKESHA...DOWNTOWN KENOSHA AND NEW
BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS SOUTHERN WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 4265 8781 4251 8780 4249 8798 4249 8865
4271 8870 4278 8878 4284 8878 4284 8886
4307 8933 4319 8788 4312 8789 4306 8786
4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 1236Z 263DEG 55KT 4303 8905 4287 8869
4273 8852 4254 8849
WIND...HAIL 70MPH <.75IN
$$
COLLAR3 follow-up statements
063
WWUS53 KMKX 111249
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 AM CDT MON JUL 11 2011
WIC025-055-059-079-101-127-133-111330-
/O.CON.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
MILWAUKEE WI-RACINE WI-DANE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-
KENOSHA WI-
749 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
WALWORTH...WAUKESHA...JEFFERSON...EAST CENTRAL DANE...RACINE AND
MILWAUKEE COUNTIES UNTIL 830 AM CDT...
AT 745 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE MILLS TO PALMYRA TO BURLINGTON AIRPORT TO POWERS
LAKE...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMP LAKE...MUKWONAGO...PADDOCK LAKE...WIND LAKE...UNION GROVE...
WALES...PLEASANT PRAIRIE...MUSKEGO...STURTEVANT...DELAFIELD...
OKAUCHEE LAKE...FRANKLIN...DOWNTOWN WAUKESHA...DOWNTOWN KENOSHA...
NEW BERLIN...HALES CORNERS...DOWNTOWN RACINE...HARTLAND...GREENDALE
AND OAK CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF
60 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
LAT...LON 4265 8781 4251 8780 4249 8798 4249 8865
4271 8870 4278 8878 4284 8878 4284 8886
4307 8933 4319 8788 4312 8789 4306 8786
4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 1249Z 263DEG 55KT 4306 8886 4287 8846
4274 8825 4253 8823
WIND...HAIL 70MPH <.75IN
$$
DAVIS222
WWUS53 KMKX 111301
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 AM CDT MON JUL 11 2011
WIC025-055-059-079-101-127-133-111330-
/O.CON.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
MILWAUKEE WI-RACINE WI-DANE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-
KENOSHA WI-
801 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
WALWORTH...WAUKESHA...JEFFERSON...EAST CENTRAL DANE...RACINE AND
MILWAUKEE COUNTIES UNTIL 830 AM CDT...
AT 759 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF JOHNSON CREEK TO BIG BEND TO UNION
GROVE TO PADDOCK LAKE...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
PLEASANT PRAIRIE...WALES...MUSKEGO...STURTEVANT...DELAFIELD...
OKAUCHEE LAKE...FRANKLIN...DOWNTOWN WAUKESHA...DOWNTOWN KENOSHA...
NEW BERLIN...HALES CORNERS...DOWNTOWN RACINE...HARTLAND...
GREENDALE...OAK CREEK...GREENFIELD...PEWAUKEE...WEST ALLIS...SOUTH
MILWAUKEE AND BROOKFIELD.
STRONG WINDS WILL LINGER FOR A TIME IN THE WAKE OF THE MAIN LINE OF
STORMS...MORE THAN IS TYPICAL IN THESE SITUATIONS. MANY COUNTIES ARE
REPORTING WIDESPREAD TREE AND POWERLINE DAMAGE WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
LAT...LON 4265 8781 4251 8780 4249 8798 4249 8865
4271 8870 4278 8878 4284 8878 4284 8886
4307 8933 4319 8788 4312 8789 4306 8786
4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 1300Z 263DEG 55KT 4308 8863 4289 8823
4275 8802 4254 8800
WIND...HAIL 70MPH <.75IN
$$
DAVIS439
WWUS53 KMKX 111316
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 AM CDT MON JUL 11 2011
WIC025-111325-
/O.CAN.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
DANE WI-
816 AM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DANE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 4265 8781 4251 8780 4250 8793 4250 8809
4266 8818 4285 8878 4307 8901 4319 8788
4312 8789 4306 8786 4301 8789 4296 8784
4286 8783 4278 8774
TIME...MOT...LOC 1315Z 263DEG 55KT 4301 8840 4291 8795
4276 8778 4257 8777
$$
WIC055-059-079-101-127-133-111330-
/O.CON.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
MILWAUKEE WI-RACINE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-
KENOSHA WI-
816 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
NORTHERN WALWORTH...WAUKESHA...SOUTHERN JEFFERSON...RACINE AND
MILWAUKEE COUNTIES UNTIL 830 AM CDT...
AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOUSMAN TO FRANKLIN TO RACINE BATTEN AIRPORT TO
DOWNTOWN KENOSHA...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENDALE...HARTLAND...NEW BERLIN...SOUTH MILWAUKEE...DOWNTOWN
WAUKESHA...GREENFIELD...PEWAUKEE...CUDAHY...SUSSEX...ST. FRANCIS...
WEST ALLIS...BROOKFIELD...MENOMONEE FALLS...ELM GROVE...WEST
MILWAUKEE...DOWNTOWN MILWAUKEE...WAUWATOSA...WHITEFISH BAY...
GLENDALE AND FOX POINT.
STRONG DAMAGING WINDS ARE PERSISTING FOR A LONGER PERIOD IN THE WAKE
OF THE MAIN LINE OF STORMS. DON/T LET YOUR GUARD DOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
LAT...LON 4265 8781 4251 8780 4250 8793 4250 8809
4266 8818 4285 8878 4307 8901 4319 8788
4312 8789 4306 8786 4301 8789 4296 8784
4286 8783 4278 8774
TIME...MOT...LOC 1315Z 263DEG 55KT 4301 8840 4291 8795
4276 8778 4257 8777
WIND...HAIL 70MPH <.75IN
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 11, 4:06 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 406 AM CDT MON JUL 11 2011 UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS .TODAY...FORECAST CONFIDENCE...HIGH ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST. FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY. OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA EARLY THIS MORNING. SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG. WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW BECOMING MORE NORTHWEST AT 850 MB. .TONIGHT...FORECAST CONFIDENCE...HIGH HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO PARTLY CLOUDY SKIES. .TUESDAY...FORECAST CONFIDENCE...MEDIUM A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING. .WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN ALONG WITH A COOLER AND DRIER AIRMASS. .THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD. PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING THROUGH THIS PERIOD. && .AVIATION... THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING. FIRST BATCH OF STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH COULD CLIP KMSN SHORTLY. NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT KMKE. THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT MOVES THROUGH THIS MORNING. BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TUESDAY THROUGH SUNDAY...DDV/07 TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 11, 6:07 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 607 AM CDT MON JUL 11 2011 WIZ046-047-051-052-056>060-062>072-121115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 607 AM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR THUNDERSTORMS ACROSS SOUTHERN WISCONSIN TODAY...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH MID MORNING. THE PRIMARY THREAT IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM THURSDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST THIS MORNING. LMZ643>646-121115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 607 AM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING...SOME OF WHICH MAY BE SEVERE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM THURSDAY THROUGH THE WEEKEND. DDV WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 11, 4:53 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 453 AM CDT MON JUL 11 2011 WIZ051-052-058>060-111100- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 453 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN... AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD... MOVING EAST AT 65 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT... WEST BEND AND SLINGER BY 505 AM CDT... WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT... KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT... HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT... MEQUON AND PORT WASHINGTON BY 525 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. COLLAR
Local storm report, Jul 11, 6:28 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM MARINE TSTM WIND 17 E PORT WASHINGTON 43.38N 87.53W
07/11/2011 U60 MPH LMZ669 WI SHIP
&&
DDVLocal storm report, Jul 11, 7:06 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM TSTM WND GST MONROE AIRPORT 42.62N 89.59W
07/11/2011 M62 MPH GREEN WI AWOS
DIALED VOICE. SUSTAINED 40 KNOTS GUST TO 54 KNOTS. STILL
38 KNOTS GUSTING TO 51 KNOTS AT 706 AM.
&&
CRAVENLocal storm report, Jul 11, 7:10 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND GST DARLINGTON 42.68N 90.12W
07/11/2011 M54 MPH LAFAYETTE WI MESONET
DRLNG
&&
CRAVENLocal storm report, Jul 11, 7:15 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG DARLINGTON 42.68N 90.12W
07/11/2011 LAFAYETTE WI LAW ENFORCEMENT
REPORTS OF TREES AND POWERLINES DOWN IN VARIOUS LOCATIONS
IN LAFAYETTE COUNTY.
&&
DDVLocal storm report, Jul 11, 7:29 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM TSTM WND GST JANESVILLE AIRPORT 42.62N 89.04W
07/11/2011 M56 MPH ROCK WI AWOS
AT 1210Z 38G45 KNOTS VIA METAR. HOWEVER...DIALED INTO
VOICE AT 1219Z AND WAS GUSTING TO 49 KNOTS.
&&
CRAVENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:10 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Washington | 50 min |
| Jul 11, 4:20 AM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 11, 5:13 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan, Washington, Waukesha | 24 min |
| Jul 11, 5:39 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 11, 5:59 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 46 min |
| Jul 11, 6:22 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 53 min |
| Jul 11, 6:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 63 min |
| Jul 11, 6:49 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock, Walworth | 56 min |
| Jul 11, 7:21 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jul 11, 8:25 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.